# SDR REXA2021110400926

- Difficulty date: October 11, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3188261
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PAX DOOR INTERCOSTAL DD7 1ST FROM HINGE FWD SIDE IS CORRODED P/N:
601R318826-1                                                     
"	"REMOVED AND REPLACED INTERCOTAL DD7 P/N 601R318826-1 IAW CRJ 900 SRM
51-40-11-001-001-A01, 51-42-06-001-001-A01, REV 38 7-25-20.         
WVAC EMP STAMP # 714 MTC.                                           
"
